All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 649-666                                                                DOI:10.11948/20190056
Approximation of fractional resolvents and applications to time optimal control problems
Shouguo Zhu,Gang Li
Keywords:Resolvent, Riemann-Liouville fractional derivatives, time optimal controls, Meyer approximation.
      We investigate the approximation of fractional resolvents, extending and improving some corresponding results on semigroups and resolvents. As applications, we utilize the approach of Meyer approximation to analyze the time optimal control problem of a Riemann-Liouville fractional system without Lipschitz continuity. A fractional diffusion model is also presented to confirm our theoretical findings.
PDF      Download reader